# SDR DXTA2017052906405

- Difficulty date: May 29, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 9,848 hours, 3,697 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MONENTARY RED CAS MESSAGE FOR THE ENGINE FIRE LOOP ALERT. IT DID NOT STAY ON.  BLEED AIR DISCREPANCIES BETWEEN ENGINES.  LEFT ENGINE BLEED PRESSURE 28PSI, RIGHT 24PSI. LEFT MANIFOLD TEMP 321 DEGREES F.  RIGHT 379F.  LEFT PRECOOLER TEMP 342F.  RIGHT 460F.   FOUND LOOSE GROUND ON THE RT ENGINE B LOOP FIRE DETECTOR.  TIGHTENED BOLT AND OPS CHECKED GOOD IAW  MM 26-11-00.
